# SDR IPXA2021072772142

- Difficulty date: July 8, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cap
- Part number: ARC0293511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING T/E LOWER CAP BETWEEN STA, XW 320 & XW 370 IS CORRODED.  REPAIRED CORRODED LT WING T/E LOWER CAP BETWEEN STA. XW 276.029 & XW 375 IAW SRM 57-50-02, REPAIR 9, FIGURE 201. (MAJOR)
